Sur un exemple de Banach et Kuratowski

Volume 144 / 1994

Robert Cauty Fundamenta Mathematicae 144 (1994), 195-207 DOI: 10.4064/fm-144-3-195-207

Abstract

For A ⊂ I = [0,1], let $L_A$ be the set of continuous real-valued functions on I which vanish on a neighborhood of A. We prove that if A is an analytic subset which is not an $F_σ$ and whose closure has an empty interior, then $L_A$ is homeomorphic to the space of differentiable functions from I into ℝ.

Authors

  • Robert Cauty

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image